# SDR AALA201605039005

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CABIN FLOOR PANEL 241KF HAS DELAMINATION.  REPLACED FLOOR PANEL IAW IRM 9701 REV D.
